MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3616C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/14/2015
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of a 10 cm in diameter abdominal aortic aneurysm.The bifurcate was implanted from the left side (16x24x93) limb implanted on the right side.An endurant limb was implanted to treat a right internal iliac aneurysm.The right internal iliac artery was coiled and covered during the procedure.The patient was lost to follow up.It was reported that the patient presented emergently with abdominal pain.A ct was performed and a distal type i endoleak was observed in the left endurant ipsilateral stent graft limb.The patient was referred to the original implanting physician and an intervention was performed.The physician elected to extend the left limb with another endurant stent graft limb and implanted an endurant aortic cuff.The endoleak was resolved after the intervention procedure.Per the physician the cause of the event was due to the patient anatomy of continued aortic dilatation distal to the existing stent graft.The ipsilateral limb of the endurant bifurcate extended approximately 3 cm into the left iliac artery.The portion of the artery that was not covered by the stent graft had continued to deteriorate growing to a size of approximately 17 mm in diameter allowing for a leak around the 16 mm diameter ipsilateral limb.The physician did not believe the event was related to the device or related to a placement issue.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6953984
Report Number2953200-2017-01588
Device Sequence Number11127908
Product Code MIH
UDI-Device Identifier00613994762375
UDI-Public00613994762375
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2014
Device Model NumberENBF3616C166E
Device Catalogue NumberENBF3616C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight101